# SDR CA031114005

- Difficulty date: November 4, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 7,228 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Thru Bolt
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN CABIN.  OIL LEAK ON FRONT OF ENGINE, LEADKED OIL DOWN BAFFLE TO HEAT MUFF INLET.  OIL DRIPPED INSIDE HOT MUFFLER CREATING SMOKE.  2 FORWARD CRANK CASE THROUGH BOLTS FOUND LEAKING.   REPAIRS ARE NOT COMPLETED YET, 4 NOV. 03.
